# SDR 95FDEA00855

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 344
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 344 LBL 6-14 CORROSION ON TOP LEG OF FLOORBEAM.  INSTALLED FLOORBEAM CAP PER 53-10-8.
